On the imbedding of certain classes of functions on the sphere
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 188-190
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1987_180_a114,
author = {Kh. P. Rustamov},
title = {On the imbedding of certain classes of functions on the sphere},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {188--190},
year = {1987},
volume = {180},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1987_180_a114/}
}
Kh. P. Rustamov. On the imbedding of certain classes of functions on the sphere. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 188-190. http://geodesic.mathdoc.fr/item/TM_1987_180_a114/